Skip to Main content Skip to Navigation


hal-01818309v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinAdeline Pierrot. The Brownian limit of separable permutations
Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (4), pp.2134 - 2189. ⟨10.1214/17-AOP1223⟩
hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
hal-02352601v1  Journal articles
Valentin FérayIgor Kortchemski. Trajectories in random minimal transposition factorizations
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2019, 16 (1), pp.759. ⟨10.30757/ALEA.v16-27⟩